Alert archive / West Virginia / Special Weather Statements in 2011
Special Weather Statement, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this special weather statement at Aug 19, 2011, 3:08 PM EDT for Brooke County, West Virginia. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 3:08 PM EDT (19:08 UTC)
- Expired
- Aug 19, 2011, 4:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Pittsburgh, PA
County Brooke County, WV
The radar
The Pittsburgh radar (KPBZ), 35 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 840 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999
WWUS81 KPBZ 191908
SPSPBZ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
308 PM EDT FRI AUG 19 2011
OHZ050-PAZ020-021-029-WVZ001>003-192015-
ALLEGHENY PA-BEAVER PA-BROOKE WV-HANCOCK WV-JEFFERSON OH-OHIO WV-
WASHINGTON PA-
308 PM EDT FRI AUG 19 2011
...A STRONG THUNDERSTORM WILL AFFECT BROOKE...EASTERN JEFFERSON...
EXTREME SOUTHWESTERN BEAVER...NORTHERN OHIO...SOUTHERN HANCOCK...WEST
CENTRAL ALLEGHENY AND WESTERN WASHINGTON COUNTIES...
AT 307 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
WEIRTON...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
NEW CUMBERLAND... WINTERSVILLE... SMITHFIELD...
TORONTO... STEUBENVILLE... WEIRTON...
SUN VALLEY... MINGO JUNCTION... FOLLANSBEE...
COLLIERS... BRILLIANT... RAYLAND...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4039 8023 4006 8037 4012 8067 4029 8080
4055 8067
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Aug 19, 2:54 PM EDT, 14 minutes earlier.
Area forecast discussion, Aug 19, 2:54 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 254 PM EDT FRI AUG 19 2011 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THIS EVENING. HIGH PRESSURE WILL PROVIDE DRY WEATHER FOR SATURDAY. && .NEAR TERM /THROUGH SATURDAY/... SHORTWAVE TROUGH AND ASSOCIATED SURFACE BOUNDARY WILL MOVE EAST ACROSS THE DISTRICT THROUGH TONIGHT PROVIDING FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS INTO THE EVENING. HAIL AND REPEATED HEAVY RAINFALL WILL BE THE MAIN THREAT FROM THE STORMS THROUGH EARLY EVENING UNTIL THE TROUGH MOVES BY AND SURFACE HEATING SUBSIDES. WEAK RIDGING LATE TONIGHT AND SATURDAY WILL PROVIDE DRY WEATHER. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... WE ARE BETWEEN TWO WEATHER SYSTEMS SATURDAY NIGHT...SO A DRY FORECAST IS STILL ON TRACK. CONFIDENCE HAS INCREASED WITH RESPECT TO FROPA SUNDAY. SREF/GFS/ECWMF/NAM ALL HAVE QPF OVER THE AREA ASSOCIATED WITH THE BAROCLINIC ZONE. COLD FRONT WILL REACH EAST CENTRAL OHIO BY MID MORNING SUNDAY THEN EXIT THE MOUNTAINS BY LATE AFTERNOON. UPPED POPS TO LKLY AREAWIDE SUN TO REFLECT GREATER CERTAINTY OF MEASURABLE RAINFALL. THERMODYNAMIC PARAMETERS ARE NOT THAT IMPRESSIVE WITH SBCAPES UNDER 0.5 KJKG-1...THUS NOT KEEN ON ANYTHING SEVERE AT THIS POINT. THIS CONCURS WITH THE LATEST DAY2 CONVECTIVE OUTLOOK...WHICH HAS CWA UNDER A GENERAL THUNDERSTORM THREAT. THE FRONT EXITS QUICKLY SUNDAY NIGHT ALLOWING A SURFACE ANTICYCLONE TO BUILD IN FROM CENTRAL INDIANA. H8 TEMPS FALL NEARLY 6C BEHIND THE FRONT...SO EXPECT COOLER WEATHER AS WE COMMENCE A NEW WORK WEEK. THE COMBINATION OF NW WINDS AND COLD AIR ADVECTION OFF THE GREAT LAKES MONDAY WILL GENERATE MCLDY CONDITIONS IN THE MOUNTAINS...WHILE ELSEWHERE LOOK FOR PSNNY WEATHER. PREFER MET MOS FOR TEMPS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... HIGHLIGHTS: - GRADUAL RETURN TO SLIGHTLY ABOVE NORMAL TEMPERATURES - QUICK MOVING WEATHER SYSTEMS - UNCERTAINTY IN THE TROPICS /NO IMPACTS HERE/ LONG RANGE FORECAST FOLLOWED THE ECMWF WHICH ILLUSTRATES A TROF OVER THE GREAT LAKES MOST OF THE PERIOD. THIS WILL YIELD QUICK MOVING WEATHER SYSTEMS BRINGING LIGHT TO MODERATE PRECIPITATION...WHILE KEEPING THE HEAT AT BAY. TIMING OF ENERGY AROUND A MID LEVEL CYCLONE THIS FAR OUT IS CHALLENGING...SO CONTINUED WITH THE CHANCE POPS IN THE EXTENDED. HIGHEST PROBABILITY OF RAINFALL AT THIS POINT APPEARS TO BE WEDNESDAY. AS WE LOOK AHEAD INTO NEXT WEEK /DAY 8-10/...ECMWF AND GFS ARE HINTING AT A TROPICAL SYSTEM IMPACTING THE US COASTLINE. PLEASE REFERENCE STATEMENTS FROM THE NATIONAL HURRICANE CENTER FOR THE LATEST TRACK AND INTENSITY FORECAST. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... SCATTERED THUNDERSTORMS WITH HAIL AND HEAVY RAIN WILL CONTINUE THROUGH EARLY EVENING AS A SHORT WAVE TROUGH AND WEAK FRONTAL BOUNDARY CROSSES THE REGION. MVFR AND BRIEF IFR CONDITIONS ARE POSSIBLE IN STRONGER STORMS. HAVE HIGH CONFIDENCE THAT AREAS OF FOG WILL FORM AGAIN LATE TONIGHT AS BUFKIT SHOWS HEALTHY SURFACE INVERSION SETTING UP. LIGHT WINDS AND LOW LEVEL MOISTURE FROM EVAPORATION OF RECENT RAIN WILL AID FOG DEVELOPMENT. FOG SHOULD BURN OFF QUICKLY BY 14Z SATURDAY WITH MAINLY VFR CONDITIONS FOR THE REST OF THE TAF PERIOD. OUTLOOK /SATURDAY NIGHT THROUGH WEDNESDAY/... THUNDERSTORMS WITH RESTRICTIONS MAY BE POSSIBLE SATURDAY NIGHT INTO MONDAY WITH THE SLOW EASTWARD PASSAGE OF A COLD FRONT. VFR WEATHER SHOULD RETURN TUESDAY AND WEDNESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Aug 19, 1:55 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 155 PM EDT FRI AUG 19 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-201800- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 155 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AND MOVE EAST ACROSS THE REGION THROUGH EARLY TONIGHT. SOME STORMS CAN CONTAIN LARGE HAIL AND BRIEF VERY HEAVY RAINFALL. PONDING OF WATER CAN OCCUR ON ROADS AND IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 19, 2:31 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 231 PM EDT FRI AUG 19 2011 OHZ040-049-050-059-PAZ029-WVZ002-003-191900- BELMONT OH-BROOKE WV-CARROLL OH-HARRISON OH-JEFFERSON OH-OHIO WV- WASHINGTON PA- 231 PM EDT FRI AUG 19 2011 ...STRONG THUNDERSTORMS WILL AFFECT BROOKE...EXTREME SOUTHEASTERN CARROLL...NORTHEASTERN BELMONT...NORTHEASTERN HARRISON...SOUTHERN JEFFERSON...WEST CENTRAL WASHINGTON AND WESTERN OHIO COUNTIES... AT 226 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR HOPEDALE...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... JEWETT... CADIZ... HOPEDALE... UNIONPORT... WINDSOR HEIGHTS... WEST LIBERTY... WELLSBURG... WARWOOD... FRANKLIN... FOLLANSBEE... CLEARVIEW... BETHANY... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4030 8046 4005 8067 4031 8106 4046 8093
Special weather statement, Aug 19, 2:42 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
242 PM EDT FRI AUG 19 2011
OHZ039-049-058-059-191915-
BELMONT OH-GUERNSEY OH-HARRISON OH-TUSCARAWAS OH-
242 PM EDT FRI AUG 19 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GUERNSEY...
NORTHWESTERN BELMONT...SOUTHEASTERN TUSCARAWAS AND SOUTHWESTERN
HARRISON COUNTIES...
AT 238 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF GNADENHUTTEN...MOVING SOUTHEAST AT 15 MPH.
THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
UHRICHSVILLE... GNADENHUTTEN... GILMORE...
DENNISON... TIPPECANOE... TAPPAN...
PIEDMONT... NEW ATHENS... FREEPORT...
FLUSHING... CLENDENING... CADIZ...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4032 8105 4026 8096 4013 8098 4007 8106
4026 8156 4044 8145Special weather statement, Aug 19, 2:44 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
244 PM EDT FRI AUG 19 2011
PAZ007-008-013-014-191915-
BUTLER PA-LAWRENCE PA-MERCER PA-VENANGO PA-
244 PM EDT FRI AUG 19 2011
...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN VENANGO...
NORTHEASTERN LAWRENCE...NORTHERN BUTLER AND SOUTHEASTERN MERCER
COUNTIES...
AT 243 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF NEW
WILMINGTON...MOVING EAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
MERCER... HARLANSBURG... GROVE CITY...
SLIPPERY ROCK... HOOKER... EAU CLAIRE...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4124 8012 4114 7975 4088 7987 4104 8037
4124 8028Special weather statement, Aug 19, 2:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
254 PM EDT FRI AUG 19 2011
OHZ041-PAZ013-014-020-021-191930-
ALLEGHENY PA-BEAVER PA-BUTLER PA-COLUMBIANA OH-LAWRENCE PA-
254 PM EDT FRI AUG 19 2011
...A STRONG THUNDERSTORM WILL AFFECT BEAVER...EXTREME SOUTHEASTERN
COLUMBIANA...NORTHWESTERN ALLEGHENY...SOUTHEASTERN LAWRENCE AND
SOUTHWESTERN BUTLER COUNTIES...
AT 252 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
DARLINGTON...MOVING EAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
DARLINGTON... BLACKHAWK... SHIPPINGPORT...
ELLWOOD CITY... BEAVER FALLS... BEAVER...
FOMBELL... ZELIENOPLE... WEXFORD...
SOUTH SIDE PITTSBURGH... SEWICKLEY...
PITTSBURGH...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4096 8012 4088 7985 4038 7999 4066 8054
4093 8042Special weather statement, Aug 19, 3:05 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 305 PM EDT FRI AUG 19 2011 PAZ008-009-015-192000- CLARION PA-FOREST PA-VENANGO PA- 305 PM EDT FRI AUG 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLARION... NORTHEASTERN VENANGO AND WESTERN FOREST COUNTIES... AT 304 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF OIL CREEK STATE PARK...MOVING EAST AT 10 MPH. WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... OIL CREEK STATE PARK... OIL CITY... PLEASANTVILLE... TIONESTA... WEST HICKORY... KELLETTVILLE... FRYBURG... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4155 7920 4129 7930 4145 7978 4162 7971
Special weather statement, Aug 19, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
308 PM EDT FRI AUG 19 2011
OHZ050-PAZ020-021-029-WVZ001>003-192015-
ALLEGHENY PA-BEAVER PA-BROOKE WV-HANCOCK WV-JEFFERSON OH-OHIO WV-
WASHINGTON PA-
308 PM EDT FRI AUG 19 2011
...A STRONG THUNDERSTORM WILL AFFECT BROOKE...EASTERN JEFFERSON...
EXTREME SOUTHWESTERN BEAVER...NORTHERN OHIO...SOUTHERN HANCOCK...WEST
CENTRAL ALLEGHENY AND WESTERN WASHINGTON COUNTIES...
AT 307 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
WEIRTON...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
NEW CUMBERLAND... WINTERSVILLE... SMITHFIELD...
TORONTO... STEUBENVILLE... WEIRTON...
SUN VALLEY... MINGO JUNCTION... FOLLANSBEE...
COLLIERS... BRILLIANT... RAYLAND...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4039 8023 4006 8037 4012 8067 4029 8080
4055 8067The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 10:35 PM EDT | Special Weather Statement | PBZ | Venango | 40 min |
| Aug 19, 7:37 AM EDT | Special Weather Statement | PBZ | Lawrence | 38 min |
| Aug 19, 7:54 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 38 min |
| Aug 19, 8:10 AM EDT | Special Weather Statement | PBZ | Forest, Venango | 50 min |
| Aug 19, 8:44 AM EDT | Special Weather Statement | PBZ | Clarion | 46 min |
| Aug 19, 8:50 AM EDT | Special Weather Statement | PBZ | Beaver | 40 min |
| Aug 19, 9:22 AM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Jefferson | 53 min |
| Aug 19, 9:30 AM EDT | Special Weather Statement | PBZ | Allegheny | 60 min |
| Aug 19, 10:07 AM EDT | Special Weather Statement | PBZ | Indiana | 53 min |
| Aug 19, 10:16 AM EDT | Special Weather Statement | PBZ | Fayette | 59 min |
| Aug 19, 10:33 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 57 min |
| Aug 19, 1:00 PM EDT | Special Weather Statement | PBZ | Mercer | 45 min |
| Aug 19, 1:10 PM EDT | Special Weather Statement | PBZ | Beaver | 35 min |
| Aug 19, 1:27 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 63 min |
| Aug 19, 1:47 PM EDT | Special Weather Statement | PBZ | Beaver | 28 min |
| Aug 19, 1:50 PM EDT | Special Weather Statement | PBZ | Lawrence | 55 min |
| Aug 19, 2:38 PM EDT | Flash Flood Warning | PBZ | Lawrence | 60 min |
| Aug 19, 2:44 PM EDT | Special Weather Statement | PBZ | Butler | 31 min |
| Aug 19, 2:54 PM EDT | Special Weather Statement | PBZ | Allegheny, Beaver | 36 min |
| Aug 19, 2:58 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 53 min |
| Aug 19, 3:05 PM EDT | Special Weather Statement | PBZ | Forest | 55 min |
| Aug 19, 3:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 56 min |
| Aug 19, 3:24 PM EDT | Areal Flood Warning | PBZ | Lawrence, Mercer | 3 hr |
| Aug 19, 3:24 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 66 min |
| Aug 19, 3:54 PM EDT | Special Weather Statement | PBZ | Lawrence | 36 min |
| Aug 19, 3:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Westmoreland | 64 min |
| Aug 19, 4:00 PM EDT | Special Weather Statement | PBZ | Beaver | 30 min |
| Aug 19, 4:03 PM EDT | Areal Flood Warning | PBZ | Beaver | 3 hr |
| Aug 19, 4:03 PM EDT | Special Weather Statement | PBZ | Allegheny | 27 min |
| Aug 19, 4:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 36 min |
| Aug 19, 4:24 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Aug 19, 4:27 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 63 min |
| Aug 19, 4:31 PM EDT | Special Weather Statement | PBZ | Lawrence | 29 min |
| Aug 19, 4:48 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 57 min |
| Aug 19, 4:52 PM EDT | Flash Flood Watch | PBZ | Allegheny, Beaver, Fayette, Lawrence, Washington, Westmoreland | 3 hr |
| Aug 19, 4:53 PM EDT | Special Weather Statement | PBZ | Armstrong | 37 min |
| Aug 19, 4:58 PM EDT | Areal Flood Warning | PBZ | Beaver, Lawrence | 3 hr |
| Aug 19, 5:00 PM EDT | Special Weather Statement | PBZ | Armstrong | 60 min |
| Aug 19, 5:04 PM EDT | Special Weather Statement | PBZ | Westmoreland | 26 min |
| Aug 19, 5:27 PM EDT | Special Weather Statement | PBZ | Fayette | 33 min |
| Aug 19, 5:33 PM EDT | Flash Flood Warning | PBZ | Beaver, Lawrence | 3 hr |
| Aug 19, 5:55 PM EDT | Special Weather Statement | PBZ | Venango | 35 min |
| Aug 19, 6:49 PM EDT | Special Weather Statement | PBZ | Forest | 56 min |
| Aug 19, 6:54 AM EDT | Special Weather Statement | PBZ | Columbiana | 66 min |
| Aug 19, 1:12 PM EDT | Special Weather Statement | PBZ | Jefferson | 48 min |
| Aug 19, 1:42 PM EDT | Special Weather Statement | PBZ | Carroll | 63 min |
| Aug 19, 2:02 PM EDT | Special Weather Statement | PBZ | Muskingum | 28 min |
| Aug 19, 2:07 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Muskingum | 53 min |
| Aug 19, 2:26 PM EDT | Special Weather Statement | PBZ | Carroll | 34 min |
| Aug 19, 2:31 PM EDT | Special Weather Statement | PBZ | Jefferson | 29 min |
| Aug 19, 2:42 PM EDT | Special Weather Statement | PBZ | Harrison | 33 min |
| Aug 19, 3:16 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 29 min |
| Aug 19, 3:42 PM EDT | Special Weather Statement | PBZ | Guernsey | 33 min |
| Aug 19, 4:37 PM EDT | Special Weather Statement | PBZ | Belmont | 38 min |
| Aug 19, 4:51 PM EDT | Special Weather Statement | PBZ | Columbiana | 24 min |
| Aug 19, 3:13 PM EDT | Special Weather Statement | PBZ | Hancock | 32 min |
| Aug 19, 4:36 PM EDT | Special Weather Statement | PBZ | Ohio | 54 min |
| Aug 19, 5:30 PM EDT | Special Weather Statement | PBZ | Wetzel | 30 min |
| Aug 19, 6:09 PM EDT | Special Weather Statement | PBZ | Preston | 36 min |
| Aug 19, 7:54 PM EDT | Special Weather Statement | PBZ | Tucker | 36 min |
| Aug 19, 7:11 PM EDT | Areal Flood Warning | PBZ | Garrett | 3 hr |
Nearby
Special Weather Statements in West Virginia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.